# SDR MASA200600997

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,691 hours, 17,606 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Activated
- Location: Stall Waring
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7014 BMI - STALL FAIL CAUTION MESSAGE.  MAINTENANCE CONTROL RESET SYSTEM WITH CREW.
